ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Items where Author is "Tulone, F."

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Oniani, G. and Tulone, F. (2019) On the almost everywhere convergence of multiple Fourier-Haar series. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 54 (5). pp. 70-81. ISSN 00002-3043

This list was generated on Sun Aug 9 12:34:56 2020 AMT.